# SDR RAIA950618

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360944
- Condition: Faulty
- Location: Avionics
- Part time: 7,396 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7417 - CAPTAIN'S AHRS DATA INVALID.  MAINTENANCE REPLACED CAPTAIN'S AHRS.  (X)
